# SDR GLBA20110819J

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 32,633 hours, 41,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE SAFTEY WIRE ON THE AIR STAIR DOOR SNUBBER IS BROKEN.  MX REPLACED THE SAFTEY WIRE ON THE DOOR SNUBBER.
